# SDR MALA000570

- Difficulty date: October 8, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 439
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 522798
- Part serial: 08861234
- Condition: Fluctuates
- Location: Prop Oil Press
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT PGB OIL PSI FLUCTUATES AFTER TAKEOFF BETWEEN 0 - 100 PSI.  NO OTHER PROBLEMS NOTED.  AIR TURNBACK.  MAINTENANCE REPLACED RT PROP OIL PRESS/TEMP INDICATOR (P/N 522795).  ALL CHECKS GOOD AT THIS TIME.
